Translator Disclaimer
December 1984 Variation of mixed Hodge structure arising from family of logarithmic deformations II: Classifying space
Sampei Usui
Duke Math. J. 51(4): 851-875 (December 1984). DOI: 10.1215/S0012-7094-84-05137-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 4 • December 1984
Back to Top